# SDR C2XA04BT052

- Difficulty date: April 25, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 3,861 hours, 2,048 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 14520385405
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LAV SMOKE WARNING AFTER T/O, DECLARED EMERGENCY, QRH COMPLETED, AIR RETURNED TO IAD.  COOKING SMELL NOTED FOR 2 MIN.  WARNINGS WENT AWAY AFTER C/B PULLED.  FWD GALLEY SMOKE DETECTOR ACTIVATED.  MX OPS CHECKED ALL PAX CABIN LIGHTS, OPS CHECKED GOOD.  NO BURNING SMELL.  ALL SOCKETS FOR FLUORESCENT LIGHT TUBES GOOD.  OPERATED BLEED AIR SYS FOR CABIN DISTRIBUTION, COULD NOT DUPLICATE.  NEXT ATTEMPTED T/O ABORTED, WITH STRONG BURNT COOKING SMELL.  SMELL DISSIPATED BUT LINGERED TO GATE.  MX INSPECTED NR 1 PACK SYS, FOUND LOOSE INSULATION & RESECURED INSULATION; RAN BOTH ENG 5 MIN, NO BURNING SMELL.  PACK NR 1 PLACED ON MEL.  REMOVED & REPLACED AIR CONDITIONING DUCT AFT OF DUAL HEAT EXCHANGER.  REMOVED FROM MEL.
